# SDR HNAA2010110200235

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 60,769 hours, 68,551 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2AC OVERHEAD EMERGENCY LIGHT.  R & R ROW 2AC OVERHEAD EMERGENCY LIGHT BULB, OPS CHECKED GOOD.
